# SDR HEEA955678

- Difficulty date: August 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- Engine: Allsn 250C30
- System (JASC): 7300 · Engine Fuel and Control
- Part: Bellcrank
- Part number: 230060714101
- Condition: Worn
- Location: Engine
- Part time: 2,347 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN BEARING AND STIFF (BEARING HAD FROZE UP)
